Advertisement

Archiv der Mathematik

, Volume 90, Issue 1, pp 14–17 | Cite as

Finite 2-groups all of whose nonmetacyclic subgroups are generated by involutions

  • Zdravka Božikov
  • Zvonimir Janko
Article

Abstract.

We classify here nonmetacyclic finite 2-groups all of whose nonmetacyclic subgroups are generated by involutions (Theorem 1.1). This solves problem Nr. 710 for p = 2 stated by Y. Berkovich in [1]. For p > 2 the corresponding problem is open.

Mathematics Subject Classification (2000).

20D15 

Keywords.

Finite 2-groups of maximal class minimal nonabelian p-groups metacyclic p-groups central products Frattini subgroup 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

©  2008

Authors and Affiliations

  1. 1.Faculty of Civil Engineering and ArchitectureUniversity of SplitSplitCroatia
  2. 2.Mathematical InstituteUniversity of HeidelbergHeidelbergGermany

Personalised recommendations